# SDR VJ9800293

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 591342123
- Condition: Corroded
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR FUSELAGE FLANGE CORRODED BEYOND LIMIT AT BS 105, BL 10R.  REMOVED FLANGE AND ORDER NEW PART IAW DC9 SRM 53-05.  DRILLED HOLES IAW DC9 SRM 51-10-4.  PRIMED IAW DC9 SRM 51-10-3 AND INSTALLED FRAME IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5, 51-30-8 AND 51-20-0.
